# SDR SWAA2017062114559

- Difficulty date: June 21, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 17,645 hours, 7,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT PHOTO LUMINESCENT TRACK LIGHT SEGMENTS DAMAGED.  R&R PHOTOLUMINESCENT LIGHT STRIP PER SIP.
